I just started taking 15mg of Vyvanse for adult ADD. I have tried Ritalin which did not work, and Adderall which gave me panic attacks. I have noticed some improvement while taking Vyvanse, but I am noticing that I am becoming increasingly agitated. Do you think this is due to the dose being too low or is this a known side effect from the medication?
The symptom is probably related to a side effect of the Vyvanse.
Some other side effects that you may feel are:
dry mouth, loss of appetite, weight loss
sleep problems (insomnia)
fast heart rate, feeling jittery
dizziness, feeling anxious or irritable
nausea, vomiting, stomach pain, diarrhea, constipation.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]